Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 126, NWS Springfield, MO

June 26, 2008Laclede County, Pulaski County, Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 26, 2008, 11:45 PM CDT for Laclede County, Pulaski County, Texas County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2008, 11:45 PM CDT (04:45 UTC)
Expired
Jun 27, 2008, 6:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Laclede County, MO, Pulaski County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 115 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2652 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 270447
FFWSGF
MOC105-169-215-271100-
/O.NEW.KSGF.FF.W.0126.080627T0445Z-080627T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 PM CDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL 600 AM CDT FRIDAY.

* AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATES THAT BETWEEN ONE AND THREE    
  INCHES OF RAIN HAVE FALLEN DURING THE PAST TWO HOURS...WITH AN     
  ADDITIONAL ONE TO TWO INCHES OF RAINFALL POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  FORT LEONARD WOOD...WAYNESVILLE...RICHLAND AND ST. ROBERT.

AREAS ALONG THE ROUBIDOUX CREEK IN PULASKI COUNTY WILL BE PRONE TO A 
RAPID RISE OF WATER AND FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3748 9202 3748 9233 3776 9241 3786 9241
      3786 9203

$$

GAGAN
2 follow-up statements
000 
WGUS73 KSGF 270737
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 AM CDT FRI JUN 27 2008

MOC105-169-215-271100-
/O.CON.KSGF.FF.W.0126.000000T0000Z-080627T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TEXAS MO-LACLEDE MO-PULASKI MO-
236 AM CDT FRI JUN 27 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
EASTERN LACLEDE...NORTHWESTERN TEXAS AND SOUTHERN PULASKI COUNTIES...

AT 232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT ALTHOUGH STORMS HAD ENDED IN THE WARNING AREA...RAINFALL 
ACCUMULATIONS OVER THREE INCHES OCCURRED BETWEEN FORT LEONARD WOOD 
AND FALCON 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
FORT LEONARD WOOD...WAYNESVILLE...RICHLAND AND ST. ROBERT.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

LAT...LON 3748 9202 3748 9233 3776 9241 3786 9241
      3786 9203
TIME...MOT...LOC 0736Z 180DEG 0KT 3769 9224

$$
TERRY
000 
WGUS73 KSGF 271059
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 AM CDT FRI JUN 27 2008

MOC105-169-215-271109-
/O.EXP.KSGF.FF.W.0126.000000T0000Z-080627T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TEXAS MO-LACLEDE MO-PULASKI MO-
559 AM CDT FRI JUN 27 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 AM CDT FOR EASTERN
LACLEDE...NORTHWESTERN TEXAS AND SOUTHERN PULASKI COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3748 9202 3748 9233 3776 9241 3786 9241
      3786 9203
TIME...MOT...LOC 1059Z 180DEG 0KT 3769 9224

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 11:41 PM CDT, 4 minutes earlier.

Area forecast discussion, Jun 26, 11:41 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 PM CDT THU JUN 26 2008

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

STILL MONITORING SEVERAL AREAS OF CONVECTION ACROSS THE MIDWEST AT
THIS HOUR. TSRA ACTIVITY OVER THE EASTERN OZARKS CONTINUES TO
FLOURISH...ALTHOUGH THE AREAL EXTENT OF THIS ACTIVITY HAS
COMPRESSED A BIT THE PAST HOUR OR SO. NEARLY STATIONARY
THUNDERSTORM JUST SOUTHWEST OF FORT WOOD WILL HAVE TO BE CLOSELY
MONITORED FOR FLASH FLOOD POTENTIAL. THIS NEARLY STATIONARY STORM
APPEARS TO BE ANCHORED NEAR A STALLED OUTFLOW BOUNDARY AND WITH
20 TO 30 KT OF LOW LEVEL FLOW EXPECTED TO IMPINGE ON THIS
BOUNDARY...THIS STORM MAY NOT MOVE ALL THAT MUCH IN THE NEXT FEW
HOURS.

JUST TO THE WEST...THE BOWING THUNDERSTORM SEGMENT CONTINUES TO
PUSH SOUTHWARD. THIS WILL MOST LIKELY STAY JUST TO THE WEST OF THE
CWA...PROBABLY SIDESWIPING FAR WESTERN CRAWFORD AND CHEROKEE
COUNTIES AFTER 200 AM. ADDITIONAL DEVELOPMENT ON THE PERIPHERY OF
THIS LINE WARRANTS A MID RANGE CHANCE OF TSRA DEVELOPMENT
OVERNIGHT.

FURTHER DEVELOPMENT TO THE NORTHWEST...OVER NORTH CENTRAL KS AND
NEB ALSO BEARS WATCHING. THE GENERAL BEARING ON THIS ACTIVITY HAS
BEEN MAINLY TO THE EAST...WITH ONLY A LITTLE SOUTHWARD MOVEMENT
NOTED SO FAR THIS EVENING. FORECAST PROPAGATION VECTORS SUGGEST
SOME SOUTHWARD MOVEMENT WITH TIME AND WILL CONTINUE TO UPDATE AS
NECESSARY BASED ON RADAR AND SATELLITE TRENDS.

MOST RECENT BATCH OF GRIDS AND PRODUCTS SENT.

GAGAN

&&

.UPDATE...

WATCHING A COUPLE OF CLUSTERS OF THUNDERSTORMS AT THIS HOUR. THE
FIRST EXTENDING FROM CENTRAL TO SOUTHEAST MO AND THE SECOND OVER
NORTHERN INTO EAST CENTRAL KANSAS. ACTIVITY IN CENTRAL MO HAS
DEVELOPED ALONG AN OUTFLOW BOUNDARY IN THE PRESENCE OF STRONG
INSTABILITY. MLCAPE AND SBCAPE VALUES CONTINUE TO BE WELL ABOVE
2000 J/KG AND WILL LIKELY CONTINUE TO BE SO FOR A FEW MORE HOURS.
WILL LIKELY SEE THIS ACTIVITY SLOWLY WANE OVER THE NEXT HOUR OR
SO...THOUGH WITH A 30KT LOW LEVEL JET DEVELOPING OVERNIGHT IT IS
PLAUSIBLE THAT THIS ACTIVITY WILL LINGER IN SOME FASHION. THERE IS
ONLY AN OUTSIDE RISK OF A SEVERE STORM WITH THIS CLUSTER.

THE CLUSTER OF STORMS OVER KANSAS HAS BEEN A BIT MORE PROLIFIC IN
SEVERE WEATHER PRODUCTION. LARGE HAIL AND WIND HAVE BEEN COMMON
WITH A BOWING SEGMENT MOVING SOUTH. ADDITIONAL ACTIVITY IS
DEVELOPING TO THE NORTHWEST OF THIS COMPLEX OVER NORTH CENTRAL
KANSAS WITH EVEN MORE DEVELOPMENT IN NW AND W KS/NEB. PROPAGATION
VECTORS ALL SUGGEST A CONTINUED...OR EVENTUAL...SOUTHWARD PUSH TO
THIS ACTIVITY. MOST OF THIS ACTIVITY SHOULD REMAIN JUST TO OUR
WEST...ALTHOUGH IT WILL BE POSSIBLE FOR SOME ACTIVITY IN MY
WESTERN ZONES LATER TONIGHT WITH THE MCS MOVING OUT OF NEB/NW KS.

WILL ALTER POPS A BIT FOR THE REST OF TONIGHT TO INCREASE CHANCES
OVER MY WESTERN ZONES. WILL MAINTAIN SCATTERED COVERAGE OVER THE
EASTERN OZARKS...DECREASING WITH TIME DURING THE OVERNIGHT. WILL
ALSO TWEAK TEMPERATURES A FEW DEGREES IN THE EASTERN OZARKS WHERE
RAIN COOLED AIR WILL RESULT IN LOWS A FEW DEGREES LOWER THAN
PREVIOUSLY FORECAST.

GAGAN

&&

.DISCUSSION...

THE MAIN FORECAST CONCERNS ARE ISOLATED TO SCATTERED THUNDERSTORM
DEVELOPMENT THIS AFTERNOON AND EVENING...THEN BETTER CHANCES OF
WIDESPREAD THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY.

CURRENTLY TEMPERATURES HAVE WARMED WELL INTO THE 80S ACROSS THE
SOUTHERN AND WESTERN PORTIONS OF THE CWA. CLOUD COVER FROM THE
MORNING MCS HAS LEFT CENTRAL MISSOURI COOL WITH TEMPERATURES IN
THE 70S. CURRENT LAPS DATA SHOWS SURFACE BASE CAPES ON THE ORDER
OF 2500 TO 3500 J/KG WITH LITTLE CIN ACROSS THE AREAS THAT HAVE
WARMED INTO THE 80S. LESS INSTABILITY IS PRESENT ACROSS CENTRAL
MISSOURI WITH CAPES ON THE ORDER OF 500 TO 1000 J/KG WITH CIN
VALUES LESS THAN -100 J/KG.

THIS AFTERNOON AND EARLY EVENING...A NUMBER OF OUTFLOW BOUNDARIES
FROM THE MORNING MCS REMAIN OVER THE AREA. THESE OUTFLOW
BOUNDARIES WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS
THE SOUTHERN AND WESTERN CWA THIS AFTERNOON. WILL LIKELY SEE
DEVELOPMENT START HERE IN THE NEXT HOUR AND CONTINUE INTO THE
EVENING HOURS. THIS ACTIVITY WILL BE SCATTERED IN NATURE. WIND
SHEAR REMAINS QUITE WEAK...SO THUNDERSTORMS THAT DEVELOP WITH BE
PULSE IN NATURE. WITH THE AMOUNT OF INSTABILITY PRESENT...A FEW
OF THE STRONGER STORMS COULD PULSE TO MARGINALLY SEVERE AT TIMES.
WITH THE LOSS OF SURFACE HEATING THIS EVENING...THIS ACTIVITY
SHOULD WEAKEN DURING THE EARLY EVENING HOURS.

TONIGHT...ANOTHER COMPLEX OF STORMS HAS DEVELOPED ACROSS NORTHERN
MISSOURI THIS AFTERNOON. THIS ACTIVITY SHOULD DRIFT TO THE SOUTH
AND EAST AND MAY CLIP THE NORTHERN AND EASTERN PORTIONS OF THE
CWA TONIGHT. WIND SHEAR WILL REMAIN WEAK ACROSS THE AREA KEEPING
THE SEVERE THREAT LIMITED. THE LOW LEVEL JET WILL INCREASE ENOUGH
TONIGHT THAT THIS ACTIVITY SHOULD REMAIN ONGOING THROUGH THE
OVERNIGHT HOURS.

FRIDAY...THERE COULD BE A FEW ONGOING SHOWERS AND THUNDERSTORMS
ACROSS THE NORTHWESTERN PORTIONS OF THE CWA FRIDAY MORNING...A
LOT LIKE WHAT WE SAW THIS MORNING. THE AIRMASS OVER THE REGION
WILL REMAIN MOIST AND UNSTABLE THROUGH THE AFTERNOON. SCATTERED
THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING
HOURS...ESPECIALLY ALONG ANY OUTFLOW BOUNDARIES THAT DRIFT INTO
THE AREA. THE SEVERE THREAT WILL AGAIN BE LIMITED WITH THIS
ACTIVITY.

FRIDAY NIGHT AND SATURDAY...BETTER CHANCES FOR WIDESPREAD
THUNDERSTORMS WILL OCCUR LATE FRIDAY EVENING INTO SATURDAY...AS
AN UPPER LEVEL SHORTWAVE MOVES ACROSS THE NORTHERN PLAINS INTO
THE GREAT LAKES REGION. THE ASSOCIATED COLD FRONT WILL BE THE
FOCUS FOR STRONG TO SEVERE THUNDERSTORMS AS IT PUSHES THROUGH THE
AREA. WIND SHEAR WILL INCREASE WITH THE APPROACH OF THE UPPER
LEVEL SHORTWAVE...ALLOWING FOR ORGANIZED STORMS. GIVEN THE TIMING
OF THE FRONTAL PASSAGE...A SQUALL LINE WILL LIKELY FORM AHEAD OF
THE FRONT AS IT PUSHES SOUTH INTO THE AREA. DAMAGING WINDS AND
MARGINALLY SEVERE HAIL WILL BE THE MAIN HAZARDS EXPECTED WITH
THIS ACTIVITY. HEAVY RAINFALL WILL ALSO BE POSSIBLE AS
PRECIPITABLE WATER VALUES WILL RANGE FROM ONE AND THREE QUARTERS
TO TWO INCHES. THE FRONT WILL BE PROGRESSIVE WITH JUST LOCALLY
HEAVY RAINFALL EXPECTED. THERE COULD BE A FEW LOW WATER CROSSINGS
THAT FLOOD WITH THE FRONTAL PASSAGE...BUT WIDESPREAD FLOODING IS
NOT EXPECTED AT THIS TIME SO WILL LET THE ESF EXPIRE WITH THIS
PACKAGE. THE FRONT WILL LIKELY STALL NEAR THE MISSOURI ARKANSAS
BORDER SATURDAY MORNING...WITH REDEVELOPMENT EXPECTED THROUGH THE
AFTERNOON. A SEVERE THREAT WILL REMAIN SOUTH OF THE FRONT THROUGH
SATURDAY AFTERNOON...BEFORE UPPER LEVEL ENERGY KICKS THE FRONT
FURTHER SOUTH SATURDAY NIGHT. THIS WILL BE ACROSS THE SOUTHERN
CWA MAINLY ALONG AND SOUTH OF HIGHWAY 60.

NORTHWEST FLOW WILL RETURN TO THE AREA SUNDAY INTO THE START OF
THE WORK WEEK WITH BELOW NORMAL TEMPERATURES EXPECTED. CANNOT
RULE OUT DISTURBANCES RIDING THROUGH THE NORTHWEST FLOW AND
CREATING SLIGHT CHANCES FOR POPS OVER THIS TIME...HOWEVER
CONFIDENCE IS TOO LOW AT THIS TIME TO INCLUDE POPS AT THIS TIME.
DURING THE MIDDLE HALF OF WEEK...ANOTHER UPPER LEVEL SHORTWAVE
WILL APPROACH THE AREA RETURNING BETTER CHANCES FOR POPS TO THE
AREA.

WISE

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...COMPLEX FORECAST OVER THE NEXT 24 HOURS.
SEVERAL CLUSTERS OF THUNDERSTORMS CONTINUE TO BLOSSOM OVER THE
MIDWEST. ACTIVITY EAST OF THE AERODROMES WILL REMAIN TO THE EAST.
HOWEVER THERE IS SOME POTENTIAL THAT THUNDERSTORMS OVER EASTERN
KANSAS WILL FLIRT WITH AT LEAST JLN TONIGHT. ADDITIONAL
THUNDERSTORM ACTIVITY OVER NORTHERN KANSAS AND NEBRASKA ALSO BEAR
WATCHING AS THIS MAY MAKE A TURN TOWARD THE SOUTHEAST WITH TIME.
AT THIS JUNCTURE HAVE OPTED TO INCLUDE VCTS AT JLN FOR A PORTION
OF THE OVERNIGHT...KEEPING SGF QUIET...ALTHOUGH RADAR TRENDS WILL
NEED TO BE CLOSELY MONITORED. FRIDAY WILL LIKELY BE MUCH LIKE THE
PAST FEW DAYS WITH ISOLATED TO WIDELY SCATTERED TSRA POSSIBLE
DURING THE AFTERNOON AND EVENING. STRONG FRONT WILL APPROACH FROM
THE NORTHWEST JUST BEYOND THE END OF THE TAF CYCLE. VFR CONDITIONS
ARE EXPECTED FOR THE NEXT 24 HOURS.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 26, 7:38 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT THU JUN 26 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
738 PM CDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 SCATTERED THUNDERSTORMS WILL AFFECT CENTRAL MISSOURI THIS
 EVENING. OCCASIONAL CLOUD TO GROUND LIGHTNING...SMALL HAIL AND
 WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS ACTIVITY.

 ADDITIONAL THUNDERSTORMS MAY BE POSSIBLE AFTER MIDNIGHT TONIGHT
 AS A MODEST LOW LEVEL JET DEVELOPS ACROSS THE AREA. SEVERE
 WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 A BETTER CHANCE FOR THUNDERSTORMS WILL OCCUR LATE FRIDAY INTO
 SATURDAY WITH THE APPROACH AND PASSAGE OF A COLD FRONT. STRONG
 INSTABILITY AND INCREASING VERTICAL WIND SHEAR WILL SUPPORT
 SEVERE THUNDERSTORM DEVELOPMENT...MAINLY FRIDAY NIGHT. LARGE HAIL
 AND STRONG THUNDERSTORM WINDS WILL BE THE MAIN POTENTIAL HAZARDS.
 AREAS OF HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE
 FRIDAY NIGHT AND EARLY SATURDAY. THE FRONT IS EXPECTED TO STALL
 NEAR THE MISSOURI ARKANSAS BORDER SATURDAY. STRONG TO SEVERE
 STORMS WILL BE POSSIBLE THROUGH SATURDAY EVENING GENERALLY SOUTH
 OF THE INTERSTATE 44 CORRIDOR NEAR THE STALLED FRONT.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Jun 26, 8:28 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT THU JUN 26 2008

MOZ070-270200-
PULASKI MO-
828 PM CDT THU JUN 26 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN PULASKI COUNTY UNTIL 900 PM
CDT...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF DIXON...OR 8 MILES NORTH OF
WAYNESVILLE...MOVING SOUTH AT 13 MPH.

PEOPLE IN NORTHERN PULASKI COUNTY...INCLUDING THE CITIES OF
WAYNESVILLE AND ST. ROBERT...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BARJENBRUCH
Local storm report, Jun 26, 9:16 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 PM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HAIL             RICHLAND                37.86N 92.40W
06/26/2008  E0.25 INCH       PULASKI            MO   EMERGENCY MNGR

            WIND GUSTS TO 30 MPH AS WELL

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:50 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski40 min
Jun 26, 11:24 PM CDTAreal Flood AdvisorySGFLaclede, Pulaski, Texas6 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.